Illinois Journal of Mathematics

Operators interpolating between Riesz potentials and maximal operators

Daniel M. Oberlin

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 143-152.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988810

Digital Object Identifier
doi:10.1215/ijm/1255988810

Mathematical Reviews number (MathSciNet)
MR974016

Zentralblatt MATH identifier
0688.42018

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 47B38: Operators on function spaces (general)

Citation

Oberlin, Daniel M. Operators interpolating between Riesz potentials and maximal operators. Illinois J. Math. 33 (1989), no. 1, 143--152. doi:10.1215/ijm/1255988810. https://projecteuclid.org/euclid.ijm/1255988810


Export citation